Home           Contact us           FAQs           
    
     Journal Home     |     Aim & Scope    |    Author(s) Information      |     Editorial Board     |     MSP Download Statistics
    Abstract
2010 (Vol. 2, Issue: 8)
Article Information:

On Common Fixed Point Theorems in Fuzzy Metric Spaces Satisfying Integral Type Inequality

Manish Kumar Manish, Priyanka Sharma and D.B. Ojha
Corresponding Author:  Manish kumar mishra 

Key words:  Contractive condition of integral type, fuzzy metric space, occasionally weakly compatible mappings, , , ,
Vol. 2 , (8): 727-733
Submitted Accepted Published
2010 September, 15 2010 October, 14 2010 December, 10
Abstract:

In this study, we established some common fixed point theorems for occasionally weakly compatible mappings in fuzzy metric spaces satisfying integral type inequality.
Abstract PDF HTML
  Cite this Reference:
Manish Kumar Manish, Priyanka Sharma and D.B. Ojha, 2010. On Common Fixed Point Theorems in Fuzzy Metric Spaces Satisfying Integral Type Inequality.  Research Journal of Applied Sciences, Engineering and Technology, 2(8): 727-733.
    Advertise with us
 
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2015. MAXWELL Scientific Publication Corp., All rights reserved